Computing polygonal path simplification under area measures

TitleComputing polygonal path simplification under area measures
Publication TypeJournal Article
Year of Publication2012
AuthorsDaneshpajouh, Shervin, Ghodsi Mohammad, and Zarei Alireza
JournalGraphical Models
Volume74
Pagination283–289
URLhttp://dx.doi.org/10.1016/j.gmod.2012.04.006
DOI10.1016/j.gmod.2012.04.006

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.